Annali di Matematica Pura ed Applicata

, Volume 148, Issue 1, pp 353–366

Hp multipliers on stratified groups

  • Leowede De Michele
  • Giancarlo Mauceri
Article
  • 63 Downloads

Summary

In this paper we give a criterion for boundedness on the Hardy spaces for functions M(ℒ) of the sublaplacian ℒ on a stratified group. The criterion requires that the function M satisfies locally a Besov condition. The proof is based on the atomic and molecular characterization of Hardy spaces.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Fondazione Annali di Matematica Pura ed Aplicata 1987

Authors and Affiliations

  • Leowede De Michele
    • 1
  • Giancarlo Mauceri
    • 2
  1. 1.Dipartimento di MatematicaUniversità di MilanoMilanoItaly
  2. 2.Istituto di MatematicaUniversità di GenovaGenovaItaly

Personalised recommendations